MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT CR CEM FEM CR CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. TRULIANT CR CEM FEM CR CEM LEFT SZ 4; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number TRULIANT CR CEM FEM CR CEM LEFT SZ 4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 07/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant device: truliant tib fit tray cem sz 4f / 4t (cat# 02-022-45-4040 / serial# (b)(4) ) truliant tib imp crc insert sz 4, 10mm (cat# 02-022-51-4010 / serial# (b)(4) ) additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 2 yrs postop the initial ltka.The (b)(6) male patient had a revision due to much osteolysis especially on the femur.Surgeon associated the extensive osteolysis with the femur fracture.Revised left tibia and femur to truliant cc revision implants.Patient was last known to be in stable condition following the event.The device will be returned.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections d9, g3, g6, h2, h3 and h6 have been updated accordingly.(h3) as reported, approximately 2 yrs postop the initial ltka.The 54 y/o male patient had a revision due to much osteolysis especially on the femur.Surgeon associated the extensive osteolysis with the femur fracture.Revised left tibia and femur to truliant cc revision implants.Patient was last known to be in stable condition following the event.Upon review of the available information, there is no evidence that this is a device related problem and there is no allegation against the device.This cause of the reported event is most likely patient conditions, however; cannot be confirmed as the device was not returned for evaluation.

Brand Name
TRULIANT CR CEM FEM CR CEM LEFT SZ 4
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key12338662
Report Number1038671-2021-00394
Device Sequence Number4542029
Product Code JWH
UDI-Device Identifier10885862320643
UDI-Public10885862320643
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K170240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT CR CEM FEM CR CEM LEFT SZ 4
Device Catalogue Number02-020-13-0240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer01/06/2022
Initial Report FDA Received Date08/18/2021
Supplement Report FDA Received Date01/24/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale